MathSciNet Relay Station
MathSciNet bibliographic data
MR2545407 65H10
Du, Shou-qiang; Gao, Yan A parametrized Newton method for nonsmooth equations with finitely many maximum functions. Appl. Math. 54 (2009), no. 5, 381–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement